# SDR SIMA20140330001

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 28,243 hours, 26,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FLASHLIGHT, AFT, NOT CHARGING.  R & R FLIGHT ATTENDANT AFT FLASHLIGHT IAW AMM 33-51-00, OPERATIONS CHECKED GOOD.
